# SDR QMLA2013070213090

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N105AM
- Make and model: Bell 407
- Aircraft serial: 54024
- Aircraft time: 602 hours, 2,144 cycles
- Engine: Allsn 250C47B
- Engine time: 602 hours, 1,600 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED.  7 MINUTES INTO FLIGHT,  1600 FT MSL, CLIMBING TO 2000 FT,  FADEC FAULT CAUTION ILLUMINATED.  BETWEEN 10 & 15 SECONDS LATER ACFT EXPERIENCED A VIOLENT LEFT YAW OF APPROX 45 DEGREES.  AN AUTOROTATIVE DESCENT IMMEDIATELY INITIATED.  DURING DESCENT, NR NOTED AT 100 PERCENT & NP AT 80-85 PERCENT.  EMERGENCY PROCEDURE FOR ENGINE UNDERSPEED COMPLETED, FADEC PLACED IN MANUAL MODE, NR & NP MATCHED.    FLT STABILIZED AT APPROX 400 FT AGL,  NO FLUCTUATIONS INDICATED.  RETUREND TO BASE.  ON FINAL & REDUCTION OF POWER TO INITIATE APPROACH,  DISCOVERED THE THROTTLE DID NOT RESPOND APPROPRIATELY.  IT TOOK A SIGNIFICANTLY LARGE AMOUNT OF THROTTLE INPUT TO AFFECT THE NP. ACFT LANDED WITHOUT FURTHER INCIDENT.
